MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 1 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 1 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP468H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device mk6701 batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a dog underwent a laparatomy for jejunal invagination on (b)(6) 2019 and suture was used.The suture was used continuously to approximate the muscle layers of the sterno-umbilical median incision.One day post op the suture had broken in one or more places.

Brand Name
PDS+ VIO 27IN 1 S/A CP-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8946413
Report Number2210968-2019-86423
Device Sequence Number2099212
Product Code NEW
UDI-Device Identifier10705031048379
UDI-Public10705031048379
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue NumberPDP468H
Device Lot NumberMK6701
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/29/2019
Patient Sequence Number1